# SDR ERAA20120055

- Difficulty date: August 22, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,711 hours, 41,951 cycles
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 80053515
- Part serial: 0089
- Condition: Defective
- Location: Cockpit
- Part time: 37,711 hours, 41,951 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MULTIPLE CAUTION CAME ON, ON TAKEOFF.  MOSTLY ALL WOULD FLASH ON AND OFF, BUT WOULD ALSO STAY STEADY ON FOR PERIODS OF TIME.  ENGINE INSTRUMENTS AND HYDRAULIC SYSTEMS AND ELECTRICAL LOADS SHOWED NORMAL.  REMOVED AND REPLACED CAUTION LIGHT PANEL IAW PSM 1-8-2 33-12-00 TR-33-009, OPS CHECKED GOOD.
